MathSciNet Relay Station
MathSciNet bibliographic data
MR706411 76E30 (35Q20 76V05)
Hickernell, Fred J. The evolution of large-horizontal-scale disturbances in marginally stable, inviscid, shear flows. II. Solutions of the Boussinesq equation. Stud. Appl. Math. 69 (1983), no. 1, 23–49.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement